# SDR UIEA2024041200271

- Difficulty date: April 5, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F
- Aircraft serial: 35606
- Aircraft time: 64,094 hours, 10,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT DOES NOT FLASH GREEN ON THE TEST MODE.  R 7 R CAPT FLASHLIGHT IAW AMM 25-64-01. OPS CHECK NORMAL.
